Year End Blues
Posted 31 December 2017 - 07:45 AM
Unfortunately I have started getting thigh and shoulder bone pain since last week. Can this be some sign of CML returning ?
Posted 31 December 2017 - 08:56 AM
.00023 to .0052 is more than a 1 log increase (PCR margin of error at my lab is +/- .5 log), so it could be noise or more than noise. Your next test will show whether there's a real trend up or not. At .0052, you won't have any symptoms of CML. The bone pain is not an uncommon side effect of gleevec and side effects can be cumulative and sometimes take years to surface. Or it could possible be something else. You should discuss this pain with both your oncologist and your PCP. You can also search this topic on this forum and see how others with this side effect have dealt with it.
What is your dose of gleevec? With your level of response and assuming your next test doesn't show a continued upward trend, you are a good candidate for dose reduction, which could mitigate the side effects.
I'd say it's too early to worry, but I think everyone with this disease worries at least a little bit even when they are undetected. I know I do. The good news for you is that you are still at a very low disease level (better than MMR) and you have multiple other options if need be. Good luck and here's hoping 2018 is a great year for you.
Dx 9/26/16 WBC 28800; platelets 749; FISH 97% PCR 43%
Tasigna 600MG per day
October 2016 PCR 22% IS
November 2016 PCR 5.8% IS
December 2016 PCR 0.1% IS MMR!!
March 10, 2017 PCR 0.006% IS MR 4.22
Tasigna 450MG per day
April 5, 2017 PCR <.003% IS
June 5, 2017 PCR <.003% IS (dose reduction validated!!!)
Tasigna 300MG per day starting June 15, 2017
6-day drug break starting June 20, 2017 due to multiple AE's
July 24, 2017 PCR <.003% IS
September 18, 2017 Negative, AKA PCRU
Tasigna 150mg per day starting 9/18/17
October 30, 2017 Negative
December 11, 2017 Negative
Posted 31 December 2017 - 09:15 AM
Posted 31 December 2017 - 11:01 AM
..... I have started getting thigh and shoulder bone pain since last week. Can this be some sign of CML returning ?
TKIs cause this, not the CML.
Posted 08 January 2018 - 05:23 AM
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users